# SDR DHL2002803005

- Difficulty date: February 6, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 9 SMOKE DETECTOR DOES NOT TEST PROPERLY, LIGHT ILLUMINATES BUT NOT EXTINGUISH.  REMOVED AND REPLACED NR 9 SMOKE DETECTOR ASSY AT MAIN CARGO COMPARTMENT GROUND OPS CK'D NORMAL IAW MM 26-10-5.
